# SDR REXA2012121501583

- Difficulty date: December 15, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 12,726 hours, 8,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O EMERGENCY FLASHLIGHT RED LED LIGHT NOT FLASHING.  PLACING F/O`S FLASHLIGHT ON MEL 25-61-4A (C), MXC NOTIFIED 53515.  ITEM PLACED INTO THE MMO2.  REMOVED AND REPLACED F/O'S FLASHLIGHT IAW AMM 25-61-02.  OPS CHECK GOOD.  REMOVED FROM MMO2 MXC NOTIFIED.  P/N OFF-ON P2-07-0001-214.
